Couldn't find what you looking for?

TRY OUR SEARCH!

Hello everyone,

My aunt is using calorad weight loss supplement. A few days ago, she had some really bad headaches, and I am thinking about  this is some of those side – effects that this diet supplement can cause. She had the exactly same situation a few months ago. I was reading a lot about it, but I was not in able to find one information that I really want to know.

Are there any harmful ingredients in Calorad weight loss supplement?

Can some of them cause those side – effects?

Please, let me know, I am worried about her.

Tnx a lot! 

Loading...

Hey there.

No harmful ingredients in Calorad weight loss supplement, it is proven so far. I don't know, maybe those are some side effects, but you have to tell her to visit doctor. Maybe this has something to do with Calorad diet pills, maybe not. You can never tell without doctors opinon. If she had those headaches, maybe they are not caused from Calorad, maybe they are something else?

I really don't want to guess, but that is my opinion, because I am sure that Calorad has no harmful ingredients. I am so positive about this fact.  Take her to doctor, please.

Good luck! 

Reply

Loading...

I have to agree with you LenaMidleton,

There are no negative ingredients in Calorad weight loss supplement. No way! It is tested a lot of times before, it is totally safe, and you really can take it without any fear. Of course, some side – effects are possible, but that can happen with every diet pill at this moment, until your organism get used on certain diet pills.

If those headaches are frequent, she needs to go and visit her doctor. I don’t see any other thing that she should do. Maybe those headaches are some side – effects, but she needs to be sure.

Good luck! 

Reply

Loading...